# SDR JIKA2014070901

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N3527D
- Make and model: Piper PA-31-350
- Aircraft serial: 317952137
- Aircraft time: 16,388 hours, 19,718 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: AN62341
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH PILOT SELECTED THE LG TO THE EXTEND POSITION, PILOT DID NOT RECEIVE THE THREE GREEN INDICATOR LIGHTS INDICATING THE LG WAS DOWN & LOCKED.  PILOT DECIDED TO PERFORM A MANUAL EXTENSION OF THE LG, PILOT RECEIVED THREE GREEN INDICATOR LIGHTS & DIVERTED.  PILOT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTION REVEALED A CRACKED LT HYD FILTER BOWL.  R & R HYD FILTER BOWL AN6234-1 & TWO HYD PUMPS 1213HBG310 DUE TO LOSS OF HYD FLUID.  PERFORMED SYS OPERATIONAL CHECK IAW MM PA31-350 CHAPTER 6-157, HYD SYS CHECKS WERE NORMAL.
